A 20-year-old female asked:
late period and without a doctor's advice i took amoxicillin and ampiclox and two days after, i received my period..what infection did i have then?
1 doctor answer • 1 doctor weighed in
Addiction Medicine 34 years experience
Probably none: The period just coincided with your taking of the antibiotics. The 2nd half of the cycle, after ovulation, can be variable and periods can vary. You just had a late period. But now by taking antibiotics, you can develop side effects of opportunistic infections such as fungal, c diff, resistant organisms. So just don't do it again, please.
4.5k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.